# SDR SWAA2025022887747

- Difficulty date: January 20, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA INTERCOSTA AT STA.294.5-312 BL0 IS CORR0DED <[01]. REMOVED DAMAGE; ORIG. .063; MATERIAL LOSS .063; REMAINING 0.0; FOUND TO BE OUT OF LIMITS REF B737-NG SRM 53-10-51-1A-1 FIG 105 DETAIL A; REMOVED ALL FASTENERS COMMON TO INTERCOSTAL IAW B737-800 SRM 51-40-02; LOCATED AND DRILLED NEW INTERCOSTAL IAW B737-800 SRM 51-40-06 AND BOEING DWG 141A5600 REV: N. ; INSTALLED NEW INTERCOSTAL P/N 141A5690U1 P.O#0; AT STA.294.5-312 BL0; REF. B737-800 SRM 51-40-02; BOEING DWG 141A5600 REV: N.; [02] VERIFIED REMOVED DAMAGE; ORIG. .063; MATERIAL LOSS .063; REMAINING 0.0; FOUND TO BE OUT OF LIMITS REF B737-NG SRM 53-10-51-1A-1 FIG 105 DETAIL A; REMOVED ALL FASTENERS COMMON TO INTERCOSTAL IAW B737-800 SRM 51-40-02; LOCATED AND DRILLED NEW INTERCOSTAL IAW B737-800 SRM 51-40-06 AND BOEING DWG 141A5600 REV: N. ; INSTALLED NEW INTERCOSTAL P/N 141A5690U1 P.O#0; AT STA.294.5-312 BL0; REF. B737-800 SRM 51-40-02; BOEING DWG 141A5600 REV: N.;[03] VERIFIED REMOVED DAMAGE; ORIG. .063; MATERIAL LOSS .063; REMAINING 0.0; FOUND TO BE OUT OF LIMITS REF B737-NG SRM 53-10-51-1A-1 FIG 105 DETAIL A; REMOVED ALL FASTENERS COMMON TO INTERCOSTAL IAW B737-800 SRM 51-40-02; LOCATED AND DRILLED NEW INTERCOSTAL IAW B737-800 SRM 51-40-06 AND BOEING DWG 141A5600 REV: N. ; INSTALLED NEW INTERCOSTAL P/N 141A5690U1 P.O#0; AT STA.294.5-312 BL0; REF. B737-800 SRM 51-40-02; BOEING DWG 141A5600 REV: N.
